# SDR 96ZZZX3869

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- Engine: Cont TSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Lt Eng Nr 5 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INSPECTION FOUND CRANKCASE HAS A SMALL .3750 INCH CRACK NEXT TO THE UPPER BOLT JUST FORWARD OF CYLINDER NR 5.  THIS IS CONSIDERED A NON-CRITICAL AREA PER SB M90-17.
